Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 11, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 14, 2008, 3:22 AM MST. It took effect at Feb 14, 2008, 4:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2008, 3:22 AM MST (10:22 UTC)
- In effect from
- Feb 14, 2008, 4:00 AM MST
- Expired
- Feb 14, 2008, 4:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 141022 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 322 AM MST THU FEB 14 2008 NMZ016-017-026-142300- /O.NEW.KABQ.WI.Y.0011.080214T1100Z-080214T2300Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 322 AM MST THU FEB 14 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45 MPH OVER LINCOLN COUNTY AND THE GUADALUPE MOUNTAINS OF CHAVES COUNTY THROUGH MUCH OF THE AFTERNOON BEFORE DIMINISHING AFTER 400 PM MST. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
1 follow-up statement
000 WWUS75 KABQ 142239 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 PM MST THU FEB 14 2008 ...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON... .THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 PM MST THIS AFTERNOON. NMZ016-017-026-142345- /O.EXP.KABQ.WI.Y.0011.000000T0000Z-080214T2300Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 339 PM MST THU FEB 14 2008 ...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON. WINDS WILL CONTINUE TO DIMINISH OVER THE NEXT COUPLE OF HOURS...AND AS A RESULT THE WIND ADVISORY OVER LINCOLN AND SOUTHWESTERN CHAVES COUNTY WILL EXPIRE AT 4 PM MST. A FEW ISOLATED WIND GUSTS TO 40 MPH WILL BE POSSIBLE BEFORE SUNSET OVER THE AREA. MOTORISTS SHOULD REMAIN ALERT TO SUDDEN GUSTS WHICH MAY AFFECT DRIVING. $$ 52
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 14, 3:20 AM MST, 2 minutes earlier.
Area forecast discussion, Feb 14, 3:20 AM MST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 AM MST THU FEB 14 2008 .DISCUSSION... LATEST MODEL RUNS ARE FINALLY COMING INTO BETTER AGREEMENT WITH THE UPPER LOW TRACKING FROM SOUTHERN CALIFORNIA LATE TODAY...TO SOUTHERN ARIZONA LATE FRIDAY...TO SE NM OR WEST TX LATE SATURDAY. OVERALL...THIS TIMING IS SLOWER THAN PREVIOUS RUNS...AND WITH A STRONG JET MAX DIGGING INTO THE BASE OF THE UPPER LEVEL SYSTEM THERE IS SOME CONCERN AMOUNG NEIGHBORING WEATHER FORECAST OFFICES ABOUT THE UPPER LOW SLOWING FURTHER. WE SLOWED THE START TIME OF OUR WINTER WEATHER HEADLINES...EXCEPT FOR THE WARNING THAT WAS ALREADY IN EFFECT. WE ALSO UPGRADED TO WARNINGS AND ADVISORIES ALONG OUR WESTERN BORDER...WHERE WE HAVE THE GREATEST CONFIDENCE IN ACHIEVING SIGNIFICANT SNOWFALL. FURTHERMORE...WE WILL ISSUE A WIND ADVISORY WITH THIS FORECAST PACKAGE FOR THE SOUTH CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS TODAY...WHERE WINDS COULD GUST UP TO 45 MPH AS THE POLAR JET STREAM CROSSES. IT LOOKS LIKE THE SOUTH CENTRAL MOUNTAINS AND PORTIONS OF THE RIO GRANDE VALLEY...AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS...MAY NEED WARNINGS OR ADVISORIES FOR SIGNIFICANT SNOWFALL FRIDAY NIGHT THROUGH SATURDAY. IT IS ALSO POSSIBLE THAT FREEZING PRECIPITATION WILL DEVELOP ACROSS PORTIONS OF THE FAR EAST AND SOUTHEAST PLAINS FRIDAY THROUGH SATURDAY MORNING. WE WILL INVESTIGATE THIS POSSIBILITY FURTHER LATER IN THIS SHIFT. 44 && .AVIATION... VFR CONDITIONS CONTINUING THE NEXT 12 HOURS ALL OF NM. SIGNIFICANT WET WEATHER SYSTEM TO DEVELOP OVER THE W THIS AFTN AND WILL LOWER CIGS AND INTRODUCE PCPN DEVELOPING FROM NW TO SE ACROSS NM LATE THIS AFTN AND TONIGHT WITH IFR TO LIFR CONDITIONS. ALSO BACK DOOR COLD FRONT TO ENTER NE NM LATE THIS MORNING AND AFTN THEN SPREAD S AND W ACROSS THE FORECAST AREA OVER THE FOLLOWING 24 HRS. SFC WINDS TO REMAIN MODERATE ACROSS THE CENTRAL MT CHAIN ON EAST TODAY. LOCALIZED STRONG WIND GUSTS AND SOME POTENTIAL FOR MT WAVE ACTIVITY TO LEE OF THE MOUNTAINS...ESPECIALLY S CNTRL MTS. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 42 23 40 18 / 70 60 30 10 GALLUP.......................... 42 22 38 16 / 60 60 50 30 GRANTS.......................... 48 25 39 17 / 20 50 50 30 GLENWOOD........................ 58 30 41 23 / 20 60 80 40 CHAMA........................... 35 6 36 6 / 90 90 30 20 LOS ALAMOS...................... 42 14 37 20 / 40 50 30 30 RED RIVER....................... 34 9 31 7 / 70 80 20 20 TAOS............................ 44 18 38 14 / 50 60 20 20 SANTA FE........................ 48 21 37 19 / 30 50 40 30 SANTA FE AIRPORT................ 50 24 39 21 / 20 50 40 40 ESPANOLA........................ 52 24 44 22 / 30 40 30 30 ALBUQUERQUE HEIGHTS............. 57 32 44 30 / 5 40 40 40 ALBUQUERQUE VALLEY.............. 58 30 45 25 / 5 30 40 40 ALBUQUERQUE FOOTHILLS........... 54 29 43 26 / 10 50 50 40 ALBUQUERQUE WEST MESA........... 57 32 44 28 / 10 40 40 40 SOCORRO......................... 63 33 42 24 / 5 30 60 60 SANDIA PARK/CEDAR CREST......... 44 16 34 14 / 10 50 50 40 MORIARTY/ESTANCIA............... 50 20 36 20 / 5 40 40 40 CARRIZOZO....................... 61 28 42 23 / 5 20 40 60 RUIDOSO......................... 56 23 38 22 / 5 20 50 60 RATON........................... 43 16 34 14 / 40 60 20 10 LAS VEGAS....................... 49 17 32 15 / 20 50 30 40 ROY............................. 44 17 35 20 / 10 30 20 20 CLAYTON......................... 41 16 36 22 / 10 30 10 20 SANTA ROSA...................... 59 23 41 20 / 0 20 20 30 TUCUMCARI....................... 60 23 43 24 / 5 20 10 40 FORT SUMNER..................... 62 22 41 22 / 0 10 10 40 CLOVIS.......................... 63 23 41 25 / 0 10 10 50 PORTALES........................ 64 22 41 23 / 0 10 10 50 ROSWELL......................... 73 31 45 32 / 0 10 20 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 6 PM THIS EVENING TO 5 AM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ008-014. WINTER STORM WARNING UNTIL 5 PM MST FRIDAY FOR THE FOLLOWING ZONES...NMZ002. WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 5 PM MST FRIDAY FOR THE FOLLOWING ZONES...NMZ001. WIND ADVISORY UNTIL 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ016-017-026. WINTER STORM WATCH FROM THIS EVENING THROUGH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ004-005. && 44/40
Hazardous weather outlook, Feb 13, 6:00 AM MST, 21 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST WED FEB 13 2008 NMZ001>021-026-141300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MST WED FEB 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 5 PM FOR THE EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SNOW WILL BEGIN ACROSS THE NORTHWEST MOUNTAINS LATE TONIGHT. PLEASE SEE THE NEXT SECTION FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW WILL SPREAD FROM NORTHWEST TO SOUTHEAST ACROSS NEW MEXICO FROM WEDNESDAY NIGHT THROUGH EARLY SATURDAY IN RESPONSE TO A STRONG UPPER LEVEL LOW OVER ARIZONA. THE GREATEST ACCUMULATIONS ARE EXPECTED OVER THE NORTHERN AND WESTERN MOUNTAINS. WINTER STORM WARNINGS AND WATCHES HAVE BEEN ISSUED FOR THESE AREAS. PLEASE SEE THOSE STATEMENTS FOR MORE DETAILS ON TIMING AND SNOWFALL AMOUNTS. SOME UNCERTAINTY CONTINUES REGARDING THE PATH OF THE STORM SYSTEM. ADDITIONAL WATCHES...WARNINGS AND ADVISORIES MAY BE NECESSARY AS THE EVENT NEARS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 5:14 AM MST | Winter Weather Advisory | ABQ | 55 hr | |
| Feb 14, 11:58 AM MST | Winter Storm Watch | ABQ | 27 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.